Information estimates for risk in problems of processing large files of information
Doklady Akademii Nauk, Tome 210 (1973) no. 2, pp. 291-293
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1973_210_2_a10,
author = {G. M. Ulanov and S. V. Ul'yanov and \`E. M. Khazen},
title = {Information estimates for risk in problems of processing large files of information},
journal = {Doklady Akademii Nauk},
pages = {291--293},
year = {1973},
volume = {210},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1973_210_2_a10/}
}
TY - JOUR AU - G. M. Ulanov AU - S. V. Ul'yanov AU - È. M. Khazen TI - Information estimates for risk in problems of processing large files of information JO - Doklady Akademii Nauk PY - 1973 SP - 291 EP - 293 VL - 210 IS - 2 UR - http://geodesic.mathdoc.fr/item/DAN_1973_210_2_a10/ LA - ru ID - DAN_1973_210_2_a10 ER -
G. M. Ulanov; S. V. Ul'yanov; È. M. Khazen. Information estimates for risk in problems of processing large files of information. Doklady Akademii Nauk, Tome 210 (1973) no. 2, pp. 291-293. http://geodesic.mathdoc.fr/item/DAN_1973_210_2_a10/